| Model Number |
VTICMO13.2 |
| Medical Device Problem Code |
Unintended Movement (3026)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/13/2023
Type of Reportable Event
Malfunction
Event or Problem Description
The reporter indicated that the surgeon implanted a 13.2mm vticmo13.2, -18.00/4.0/085 (sphere/cylinder/axis) implantable collamer lens into the patient's eye.It was reported that the lens flipped during surgery with no patient injury.Attempts to obtain additional information have not been successful.If additional information is received a supplemental medwatch report will be submitted.
Additional Manufacturer Narrative
H6 - type of investigation: 4110 - lens work order search: no similar complaint type events reported for units within the same lot.Claim# (b)(4).